# SDR GTIA2017102102208

- Difficulty date: October 21, 2017
- Submitted: October 24, 2017
- Operation: Air carrier
- Aircraft: N525NK
- Make and model: Airbus A319-132
- Aircraft serial: 2942
- Aircraft time: 41,854 hours, 19,704 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

DIRTYSOCK/FUNGUS SMELL ON DESCENT, SHUT PACK 2 OFF, SMELL REMAINED PACK 2 BACK ON SHUT PACK 1 OFF & SMELL WENT AWAY. PER TSM 05-50-00-810-831-A AND CAPTAIN DEBRIEFING POINT TO PACK NR 1 AND ENG NR 1 FOR SOURCE OF SMELL. PER TSM TI-00-510-801-A FOUND ENG NR 1 DE-OILER SEAL LEAKING. R&R DE OILER SEAL IAW AMM 72-60-31 AND MAKING RING IAW 72-60-29. ACCOMPLISHED ENG IDLE RUN IAW AMM 71-00-00 NO LEAKS OR OIL NOTED AT THIS TIME. REF LOG PAGE 2292916-2 FOR NR 1 PACK DEFERRAL.
